Title: On problems of U. Simon concerning minimal submanifolds of the nearly kaehler 6-sphere
Authors: Dillen, Franki ×
Verstraelen, Leopold
Vrancken, Luc #
Issue Date: 1988
Publisher: Amer mathematical soc
Series Title: Bulletin of the american mathematical society vol:19 issue:2 pages:433-438
ISSN: 0273-0979
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science